Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 359, Number 3
HTML articles powered by AMS MathViewer

Unique range sets and uniqueness polynomials for algebraic curves
Ta Thi Hoai An and Julie Tzu-Yueh Wang PDF
Trans. Amer. Math. Soc. 359 (2007), 937-964
The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends
Joaquín Pérez and Martin Traizet PDF
Trans. Amer. Math. Soc. 359 (2007), 965-990
A monoidal approach to splitting morphisms of bialgebras
A. Ardizzoni, C. Menini and D. Ştefan PDF
Trans. Amer. Math. Soc. 359 (2007), 991-1044
The surface measure and cone measure on the sphere of $\ell _p^n$
Assaf Naor PDF
Trans. Amer. Math. Soc. 359 (2007), 1045-1079
Invariance principles for iterated maps that contract on average
C. P. Walkden PDF
Trans. Amer. Math. Soc. 359 (2007), 1081-1097
Postnikov pieces and $B\mathbb {Z}/p$-homotopy theory
Natàlia Castellana, Juan A. Crespo and Jérôme Scherer PDF
Trans. Amer. Math. Soc. 359 (2007), 1099-1113
Counterexamples to the poset conjectures of Neggers, Stanley, and Stembridge
John R. Stembridge PDF
Trans. Amer. Math. Soc. 359 (2007), 1115-1128
Relative weak compactness of orbits in Banach spaces associated with locally compact groups
Colin C. Graham and Anthony T. M. Lau PDF
Trans. Amer. Math. Soc. 359 (2007), 1129-1160
Closed form summation of $C$-finite sequences
Curtis Greene and Herbert S. Wilf PDF
Trans. Amer. Math. Soc. 359 (2007), 1161-1189
Every real ellipsoid in $\mathbb {C}^2$ admits CR umbilical points
Xiaojun Huang and Shanyu Ji PDF
Trans. Amer. Math. Soc. 359 (2007), 1191-1204
Cox rings and combinatorics
Florian Berchtold and Jürgen Hausen PDF
Trans. Amer. Math. Soc. 359 (2007), 1205-1252
On Lorentz dynamics: From group actions to warped products via homogeneous spaces
A. Arouche, M. Deffaf and A. Zeghib PDF
Trans. Amer. Math. Soc. 359 (2007), 1253-1263
Toric hypersymplectic quotients
Andrew Dancer and Andrew Swann PDF
Trans. Amer. Math. Soc. 359 (2007), 1265-1284
Quasistationary distributions for one-dimensional diffusions with killing
David Steinsaltz and Steven N. Evans PDF
Trans. Amer. Math. Soc. 359 (2007), 1285-1324
On algebraic $\sigma$-groups
Piotr Kowalski and Anand Pillay PDF
Trans. Amer. Math. Soc. 359 (2007), 1325-1337
Small ball probabilities for the Slepian Gaussian fields
Fuchang Gao and Wenbo V. Li PDF
Trans. Amer. Math. Soc. 359 (2007), 1339-1350
CM points on products of Drinfeld modular curves
Florian Breuer PDF
Trans. Amer. Math. Soc. 359 (2007), 1351-1374
Computing o-minimal topological invariants using differential topology
Ya’acov Peterzil and Sergei Starchenko PDF
Trans. Amer. Math. Soc. 359 (2007), 1375-1401